# SDR 250TR0017

- Difficulty date: April 29, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,495 hours, 25,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN NR 2 FLOOR PANEL IN FORWARD CARGO BIN.  REPAIRED PER SRM 51-40-2 FIG 1.
